# SDR 9627449140

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE NOSE GEAR HAD TO BE RECYCLED TO GET GREEN INDICATION.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR BUNGEE CYLINDER, LEAK AND OPERATIONAL CHECK GOOD.
